# SDR HNAA2018112100288

- Difficulty date: November 20, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,740 hours, 40,057 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relay
- Condition: Unknown
- Location: Park Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  641     32-44  1690951  20NOV18  PHL  CLOSE
   PARKING BRAKE ON LIGHT FOUND TO BE ILLUMINATED SHORTLY AFTER TAKEOFF. T/O CONFIG CHECK OK. BRAKES OPS NORMAL.
                                              
FACT  20NOV18  10:43  PHL
   RR PARK BRAKE RELAY K0212 AS REQUIRED. RR PARK BRAKE PRESS SW IAW 32-44-07. LEAK CHECK GOOD. SLAVED IN AWU AS REQ. NO FIX. REINSTALLED AWU. RR PARKING BRAKE SWITCH INDICATOR AS REQUIRED. OPS CHECK PARKING BRAKE GOOD AT THIS TIME. OK FOR SERVICE.
